Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Javier Gutiérrez García; Jorge Picado; Tomasz Kubiak;

Title
Pointfree forms of Dowker's and Michael's insertion theorems

Abstract

Journal
Journal of Pure and Applied Algebra

Volume
213

Year
2009

Issue
1

Page(s)
98-108

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia